RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 2, Number 4  


Interior and exterior one-sided homogeneous boundary value problems of conjugation for bicircular domains of the space ${\mathbb C}^2$
Kh. P. Dzebisov
3
Peculiarities of density distribution of a coupled fluid in capillary porous media
V. B. Zaalishvili, T. R. Tedeev, K. S. Kharebov
11
Modular measures and Maharam operators
A. G. Kusraev
17
On the characterization of diffuse operators in vector lattices
S. N. Tabuev
30
Modular locally bounded Fenchel-Orlicz spaces and cones in them
V. G. Fetisov, N. P. Bezuglova
39
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021